# SDR V0XD2020020510305

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340C
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH 280 BEAMS ARE CRACKED. REMOVED AND REPLACED THE LH AND RH 280 BEAMS IAW GOJET EO C700-53MR-011 DATED 01/07/2019.
